MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CREATININE

ABBOTT MANUFACTURING INC CREATININE
Catalog Number 03L81-32
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated creatinine results on the architect c8000 analyzer.The following data was provided for a (b)(6)-year old male patient: sid (b)(6) initial 4.43, repeated with a new sample one hour later as 0.93 mg/dl.Original sample was rerun as 1.03 mg/dl.The patient was admitted for observation, however no treatment was provided and no negative impact to patient management was reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of field data, and a review of labeling.No adverse trend was identified for the customer's issue.No return patient sample was available.Historical performance of the reagent lot was evaluated using world wide data.The patient data was analyzed and within expected limits.Labeling was reviewed and found to be adequate.This event appears to be a sample specific issue, resolved by the customer through reanalysis of the sample.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8795213
Report Number1628664-2019-00502
Device Sequence Number11356433
Product Code CGX
UDI-Device Identifier00380740005993
UDI-Public00380740005993
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2020
Device Catalogue Number03L81-32
Device Lot Number66401UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer07/22/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 ANALYZER; LN 01G06-11 SN (B)(4); ARCHITECT C8000 ANALYZER; LN 01G06-11 SN (B)(4)
Patient Age25 YR